# SDR 9516532289

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GEAR EXTENSION, NOSE GEAR HUNG UP FOR ABOUT 30 SECONDS AND EXTENDED NORMALLY, BUT WITH A LOUD THUMPING NOISE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE VISUALLY CHECKED NOSE LANDING GEAR FOR CRACKS, NONE FOUND.  NOSE GEAR WAS GREASED AND AN OPERATIONAL CHECK AND INSPECTION WAS PERFORMED.
